Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.2 (2019)

  1. New inequalities for n-time differentiable functions
    Cetin Yildiz, and M.Emin Ozdemir
    Abstract | PDF |
  2. Weighted sharing and uniqueness for the shifts of meromorphic functions
    Chao Meng and Gang Liu
    Abstract | PDF |
  3. On some compact embeddings of a weighted space
    C. Unal, I. Aydin
    Abstract | PDF |
  4. On pointwise approximation properties of certain nonlinear Bernstein operators
    H. Erhan Altin
    Abstract | PDF |
  5. A new method for the solution of Volterra-Fredholm integro-differential equations
    Yousef Jafarzadeha and Reza Ezzatib
    Abstract | PDF |
  6. Parallelism in Hilbert K(H)-modules
    M. Mohammadi Gohari and M. Amyari
    Abstract | PDF |
  7. Meromorphic solutions of nonlinear ordinary differential equations
    P. G. Siddheshwar, A. Tanuja, Subhas S. Bhoosnurmath and Mahesh Barki
    Abstract | PDF |
  8. Almost automorphic solutions for neutral type CNNs with time-varying delays and D operator on time scales
    Bing Lia and Yongkun Liby
    Abstract | PDF |
  9. Product of Sheffer sequences: properties and examples∗
    Mumtaz Riyasat, Subuhi Khan and Shakir Shah
    Abstract | PDF |
  10. Degree of approximation of genuine Lupaş-Durrmeyer operators
    N. Manav, N. Ispir
    Abstract | PDF |
  11. Some Qi-type integral inequalities involving several weight functions
    Jan-David Hardtke
    Abstract | PDF |
  12. Higher chromatic analogues of twisted $K$-theory
    Mehdi Khorami
    Abstract | PDF |
  13. Coefficient estimates for a general subclass of m-fold symmetric bi-univalent functions
    Ahmad Motamednezhad and Safa Salehian
    Abstract | PDF |
  14. Inequalities for complex rational functions
    T. Shahmansouri and M. Bidkham
    Abstract | PDF |